T Nation

Pretty New to TRT, Not Feeling Anything


#1

hi guys, i have been a lurker for years but just signed up to discuss this.. i was diagnosed with low t about 2 months ago. on scale of i think 250-1100 being "normal" my total was around the 250 mark, and my free was around 6 on a scale from 7-22.. i have felt awful for the past nearly 2 years, fatigue, no sex drive, problems with ED, cold all the time, constipation always, strength loss, no progress in gym, bad mood in general... it sucks.

month before last my doc gave me a 200 mg shot of test cyp, and scheduled me for blood tersts a month later.. obviously the test showed they were lower than before, a month was way too long to waiot. i talked him into weekly shots at 100 mg/wk. i took my 3rd week shot this wednesday, and i still feel no better. still tired, no libido, weak erections if any, bad mood... not feeling any better at all. im scheduled for more labs 8 weeks from my first shot, so about 5 more weeks.. i dont know if it is too early to feel anything or if it is not working for me or what.. i feel like since i weas rock bottom so long i should feel at least a little bit of something.. any advice would be awesome. thanks in advance everyone. by the way i am 20 years old..


#2

bump :confused:


#3

I felt better way before three weeks. After three weeks I felt like I was 25 again. I'm on 200 a week broken up into two shots per week that I do at home. My regular physician told me my low test was a sign of getting older and it was a natural process. I ended up going to an anti aging doctor and she got me set up. We started at 125 a week but the tests came back low. 200 is my sweet spot.

I'd go to a different doctor. You're guy isn't doing you any favors.


#4

Did you really start a thread at 6:23 pm then bump it 25 minutes later at 6:48 because you hadn't gotten any responses? What is up with these impatient assholes here lately? Ridiculous.


#5

C'mon VTBalla, that's a lil' harsh. You provide this site with a wealth of knowledge and insight and this should be a site for some sense of camaraderie between all of us.


#6

At 20 years old, you should be pumping out more testosterone than Pfizer. If you're not, then something's wrong.

Did your doc prescribe this for diagnostic reasons, or just to make you go away? If diagnostic, then maybe there's an answer in this. If this was intended as a treatment, you should realize that you will be taking this stuff for the rest of your life, that the underlying cause has not been identified, and that your doctor is a bigger quack than a flock of mallards.


#7

Agree with dooright, I don't understand why he is giving you a shot of cyp then testing you after 4 weeks when its obviously going to be gone!


#8

yes i realize if this turned out to help that i will be on it forever, and im alright with that if thats what it takes, the past year and ha half has been like constant torture.. it sucks. also, im a college student with no medical insurance so everything is coming directly out of pocket, so that also has an effect and limits what i can do about it..


#9

How are you doing? Hope you are feeling better.